Author Topic: COVID vaccines post radiation- any side effects?  (Read 44 times)

mwatto

  • Full Member
  • ***
  • Posts: 104
COVID vaccines post radiation- any side effects?
« on: August 02, 2021, 01:56:05 am »
Hi all starting this thread under radiation. Bit worried re reports on hearing loss and loud tinnitus after Pfizer and Moderna. I have yet to have a vaccine and dont know which to have (Pfizer not available yet for my age group here and my mother died of heparin induced blood clots - though this was ten years ago and after a heart op) . My specialist said to me who knows the RNA one may even work in your favour and reduce the AN!   I guess he thought that was funny.  I did read of a guy with AN who had swelling and ended up having emergency op which I wish I had not read!!   Anyway confused and scared if this condition sets me up for any issues as so far so good I dont seem to have tinnitus. Anyone out there had a COVID vaccine and any side effects? Please share.
« Last Edit: August 02, 2021, 01:59:05 am by mwatto »
Michele
20 x19x14mm AN diagnosed Feb 2019. Cyberknife .
Mri Oct 2019 showed shrinking to: 18x17x13 mm.
Mri Oct 2020 - no cystic components visible now. Slight shrinking, stable.

 


anything
anything